# SDR AALA201906149013

- Difficulty date: June 11, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 56,077 hours, 32,648 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861883
- Part serial: 4936
- Condition: Odor
- Location: Apu
- Part time: 27,676 hours, 15,478 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ACID/ BURNING SMELL DESCENDING BELOW 15000 FEET INTO CLT. ACCOMPLISHED SMOKE/ODOR/FUME CHECKLIST AND LANDED UNEVENTFULLY, ODOR PERSISTED THROUGH LANDING/TAXI.  MAINTENANCE REPLACED ACTUATOR PER AMM 49-23-51-000-004A  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
